# SDR RRXA98182

- Difficulty date: March 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865F
- Make and model: Doug DC-8-63F
- Aircraft serial: 46088
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5756067
- Condition: Hole
- Location: Bs 1726
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT REMOVED DRAIN MAST, NO LONGER REQUIRED AT STA 1726.656 BETWEEN LONGERONS 28 LEFT AND 30 LEFT.  FABRICATED AND INSTALLED BLANKED PLATES TO COVER HOLES IAW FAA APPROVED DER TIMCO ENGINEERING SKETCH REO-0442.
